Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 8, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Mar 22, 2024, 10:52 PM EDT for Miami-Dade County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2024, 10:52 PM EDT (02:52 UTC)
- Expired
- Mar 22, 2024, 11:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 19 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 8:10 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted.
363
WFUS52 KMFL 230252
TORMFL
FLC086-230315-
/O.NEW.KMFL.TO.W.0008.240323T0252Z-240323T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
1052 PM EDT Fri Mar 22 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Central Miami-Dade County in southeastern Florida...
* Until 1115 PM EDT.
* At 1052 PM EDT, a severe thunderstorm capable of producing a
tornado was located over Coral Gables, moving northeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Miami, Coral Gables, and Coconut Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2565 8027 2569 8028 2574 8023 2568 8018
TIME...MOT...LOC 0252Z 229DEG 8KT 2568 8025
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Culver1 follow-up statement
086
WWUS52 KMFL 230308
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1108 PM EDT Fri Mar 22 2024
FLC086-230318-
/O.EXP.KMFL.TO.W.0008.000000T0000Z-240323T0315Z/
Miami-Dade FL-
1108 PM EDT Fri Mar 22 2024
...THE TORNADO WARNING FOR CENTRAL MIAMI-DADE COUNTY WILL EXPIRE AT
1115 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 300 AM EDT for southeastern
Florida.
LAT...LON 2565 8027 2569 8028 2574 8023 2568 8018
TIME...MOT...LOC 0308Z 229DEG 8KT 2570 8022
$$
CulverWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Mar 22, 8:07 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 22, 8:07 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Miami FL
807 PM EDT Fri Mar 22 2024
...New UPDATE, AVIATION...
.UPDATE...
Issued at 801 PM EDT Fri Mar 22 2024
Concern continues for strong to severe thunderstorms and excessive
rainfall tonight across southern Florida, particularly from
Alligator Alley southward. Many areas have already seen one to
three inches of rain with pockets of Collier County nearing four
inches of rain today. The Flood Watch continues with a few Flood
Advisories already in effect. Additionally, both AMX and BYX
radars show some strong cellular convection in the Gulf of Mexico
which indicates a stronger environment around the region as a
shortwave arrives tonight. The Storm Prediction Center captures
this well in their latest Mesoscale Discussion which highlights a
60% potential of a watch for severe weather this evening into
tonight.
&&
.SHORT TERM...
(Rest of today through Saturday)
Issued at 102 PM EDT Fri Mar 22 2024
A deepening mid level trough over the northern Gulf Coast will
continue to shift eastward through the rest of this afternoon and
tonight before pushing across the Florida Peninsula on Saturday.
At the surface, an area of low pressure will track through the
Southeast tonight before pushing off of the Carolina Coastline
later on Saturday. A weaker secondary area of low pressure farther
to the south will approach the region during the rest of this
afternoon before moving across South Florida tonight.
This secondary surface low will be the key player in the weather
pattern across the region this afternoon through Saturday. Deep
layer moisture advection continues across the region this
afternoon as PWAT values approach 2 inches especially across the
southern portion of the area. This will allow for widespread
showers to continue across the region this afternoon through
tonight and into Saturday with periods of heavy rain likely during
this time frame. Scattered thunderstorms are also affecting the
Gulf waters as well as extreme southern portions of the Peninsula
this afternoon. This is due a warm front associated with this area
of low pressure slowly drifting northward. The threat for strong
to severe thunderstorms will remain over southern areas this
afternoon where cape values will increase up to 1000 J/KG and
effective bulk shear values will increase to around 50 kts as the
rest of the day progresses.
As the surface low pushes across South Florida tonight, another
round of strong to severe thunderstorms will be possible during the
mid to late evening hours. This will be when the highest chances of
damaging wind gusts up to 60 mph will occur as well as the
possibility of an isolated tornado or two. With the highest
instability and moisture advection remaining along and south of
Alligator Alley, this is where the strongest thunderstorms will be
likely to form.
On top of all this, the pressure gradient across South Florida
remains rather tight as this area of low pressure develops. This
will cause gradient winds outside of thunderstorms to range
between 20 and 25 mph with gusts up to 40 mph especially across
the east coast metro areas.
Once the mid level trough axis pushes off to the east and the
surface low pulls away, drier air will start to filter into the
region from west to east as Saturday afternoon progresses.
&&
.LONG TERM...
(Saturday night through Thursday)
Issued at 207 AM EDT Fri Mar 22 2024
Sunday will feature a welcomed change in the environment in contrast
to the wet and gloomy weekend. A vigorous short-wave trough will
eject into the western Atlantic waters, and an upper level ridge
will quickly build behind this feature. A cooler and drier airmass
will overspread South Florida, with dewpoints dropping into the 60s
and mild afternoon high temperatures in the upper 70s. The
aforementioned upper ridge will act as a blocking feature to
preclude short-wave impulses from steering towards South Florida,
maintaining mostly dry conditions through the early week period.
Winds will continue to veer out of the east to southeast as the week
progresses in conjunction with a ribbon of PVA (positive vorticity
advection) that may eject into the Gulf of Mexico by the middle of
next week. This could spawn a round of shower and thunderstorms, but
a bit too early to speculate on this given the uncertain nature of
the longer range period.
Afternoon maximum temperatures in the upper 70s to lower 80s can be
expected for Sunday and Monday, with a gradual warming trend being
realized as winds subtlety shift out of the south. Afternoon high
temperatures will inch closer into the low/mid 80s by the middle and
end of next week.
&&
.AVIATION...
(00Z TAFS)
Issued at 801 PM EDT Fri Mar 22 2024
Deteriorating conditions will bring bouts of sub-MVFR with showers
and storms this evening into the early overnight. A lull after
this next round could see some improvement to MVFR or better
before the next round arrives with the cold front on Saturday.
Short-fused AMDs should be expected.
&&
.MARINE...
Issued at 102 PM EDT Fri Mar 22 2024
Hazardous marine conditions will continue across all local waters
through Saturday. Winds could gust to gale force over the Atlantic
waters tonight into Saturday and seas of 7 to 9 feet will be
possible. Across the Gulf, winds of 20 to 25 kts will continue
during this time frame with gusts up to 30 kts possible. While winds
and seas over the Gulf waters will slowly start to diminish on
Sunday, hazardous marine conditions will continue over the
Atlantic waters through early next week as winds and seas remain
elevated.
&&
.BEACHES...
Issued at 102 PM EDT Fri Mar 22 2024
A high risk of rip currents will continue across the Atlantic Coast
beaches through Saturday evening due to strong onshore flow today
and increasing swell on Saturday. As winds become more west
southwesterly this weekend, the rip current risk over the Gulf Coast
beaches will increase beginning on Saturday. Dangerous surf
conditions are possible early next week for the Palm beaches.
&&
.HYDROLOGY...
Issued at 102 PM EDT Fri Mar 22 2024
With deep layer moisture advection continuing through Saturday
morning, there will be periods of heavy rain that push through the
region. In general, rainfall amounts through Saturday will range
from 1 to 2 inches north of Alligator Alley with locally higher
amounts. Farther to the south, deeper moisture advection will be
taking place and rainfall totals could range from 2 to 4 inches
with locally higher amounts possible. This could create the
potential for localized flooding especially across the poor
drainage and low lying areas along and south of Alligator Alley.
Because of this, a Flood Watch remains in effect until Saturday
evening for Collier, Broward, Miami-Dade, and Mainland Monroe
Counties.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 68 80 63 77 / 100 80 0 0
West Kendall 66 82 61 79 / 100 90 10 0
Opa-Locka 67 82 62 79 / 100 80 10 0
Homestead 67 81 62 79 / 100 90 10 0
Fort Lauderdale 68 80 62 76 / 100 80 10 0
N Ft Lauderdale 68 80 62 76 / 100 80 10 0
Pembroke Pines 67 82 62 79 / 100 80 10 0
West Palm Beach 66 79 62 76 / 90 60 10 0
Boca Raton 67 82 62 77 / 90 70 10 0
Naples 66 79 64 78 / 80 40 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT Saturday for FLZ068-072-074-168-172-
173.
Flood Watch through Saturday evening for FLZ069>075-172>174.
High Rip Current Risk through Saturday evening for FLZ168-172-
173.
AM...Small Craft Advisory until 8 AM EDT Saturday for AMZ610.
Small Craft Advisory until 9 AM EDT Sunday for AMZ630.
Small Craft Advisory until 2 AM EDT Saturday for AMZ650-651-670-
671.
Small Craft Advisory from 8 PM Saturday to 8 PM EDT Sunday for
AMZ650-651-670-671.
Gale Warning from 2 AM to 8 PM EDT Saturday for AMZ650-651-670-
671.
GM...Small Craft Advisory until 9 AM EDT Sunday for GMZ656-657-676.
&&
SHORT TERM...CWC
LONG TERM....SRB
AVIATION...RAGHazardous weather outlook, Mar 22, 10:07 AM EDT, 12 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 1007 AM EDT Fri Mar 22 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 231415- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1007 AM EDT Fri Mar 22 2024 ...Heavy Rain Could Lead to Localized Flooding through Saturday... ...Strong to Severe Thunderstorms Possible... ...Hazardous Marine Conditions Through the Weekend... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Heavy Rain: Multiple rounds of heavy rain are possible today and tonight, especially over far southern Florida. This may lead to instances of flooding, especially in urban and poor drainage locations. Thunderstorms: Scattered thunderstorms will continue today and tonight. A few storms may become strong to severe with damaging wind gusts. An isolated tornado can't be ruled out. Hail: The strongest thunderstorms along and south of Alligator Alley could contain hail up to the size of quarters. Marine: Hazardous marine conditions in the form of high winds and seas are expected in both the Gulf and Atlantic waters. Rip Currents: There is a high risk of rip currents for all Atlantic beaches today, and an elevated risk will develop later today along the Gulf coast beaches. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms will continue through Saturday. A few storms may be strong to severe with damaging wind gusts. An isolated tornado is also possible. Heavy rain will remain possible through at least mid day Saturday. Localized flooding will remain a concern, especially in urban and poor drainage locations. An elevated risk of rip current will remain in place for all South Florida beaches this weekend and will linger into early next week. Dangerous surf conditions are possible along the Palm beaches early next week. Hazardous marine conditions in the form of high winds and seas will remain for all Gulf and Atlantic waters through the weekend. Hazardous conditions will continue in the Atlantic into early next week. Minor coastal flooding is possible during the high tide cycle early Saturday along the Collier and Mainland Monroe coasts. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Mar 22, 9:20 PM EDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
920 PM EDT Fri Mar 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Flash Flood 2 SSW Miami Beach 25.79N 80.14W
03/22/2024 Miami-Dade FL NWS Employee
Off duty NWS employee sent a video of
rushing water down Lenox Ave and 16th St.
&&
CFSpecial weather statement, Mar 22, 9:20 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Miami FL
920 PM EDT Fri Mar 22 2024
FLZ067-068-072-168-172-230200-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
920 PM EDT Fri Mar 22 2024
...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 1000 PM EDT...
At 920 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Boca
Raton, moving northeast at 20 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Pompano Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Lighthouse Point, Highland Beach, Ocean Ridge, Coconut Creek,
Hillsboro Beach, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At
Boca Raton, Village Of Golf, Whisper Walk, Kings Point, Dunes Road,
Gulf Stream, and Briny Breezes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 300 AM EDT for southeastern
Florida.
&&
LAT...LON 2643 8006 2636 8007 2632 8008 2626 8008
2624 8012 2640 8026 2655 8005 2653 8005
2656 8004
TIME...MOT...LOC 0120Z 235DEG 18KT 2636 8011
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGSpecial weather statement, Mar 22, 9:48 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Miami FL
948 PM EDT Fri Mar 22 2024
FLZ066-067-070-071-230230-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
948 PM EDT Fri Mar 22 2024
...A strong thunderstorm will impact portions of eastern Collier,
southeastern Hendry, northern Broward and southwestern Palm Beach
Counties through 1030 PM EDT...
At 948 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near
Miccosukee Service Plaza, or 29 miles south of Lake Harbor, moving
east at 25 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Miccosukee Indian Reservation and Miccosukee Service Plaza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 300 AM EDT for southeastern
and southwestern Florida.
&&
LAT...LON 2615 8090 2633 8094 2647 8050 2621 8043
TIME...MOT...LOC 0148Z 256DEG 20KT 2626 8084
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
RAGSpecial weather statement, Mar 22, 9:51 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Miami FL
951 PM EDT Fri Mar 22 2024
FLZ074-173-230215-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
951 PM EDT Fri Mar 22 2024
...A strong thunderstorm will impact portions of central Miami-Dade
County through 1015 PM EDT...
At 951 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Cutler Bay, or near Black Point, moving
north at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Coral Gables, South Miami, Kendall, Black Point, The Redland,
Pinecrest, West Miami, Westchester, Glenvar Heights, Richmond
Heights, Kendale Lakes, Palmetto Bay, Cutler Bay, University Of
Miami, Zoo Miami, Goulds, West Perrine, Coconut Grove, and Coral
Terrace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 300 AM EDT for southeastern
Florida.
&&
LAT...LON 2573 8022 2574 8023 2571 8025 2569 8025
2569 8026 2564 8027 2563 8028 2564 8028
2563 8030 2561 8031 2557 8030 2555 8032
2554 8031 2554 8041 2576 8045 2575 8020
TIME...MOT...LOC 0151Z 186DEG 20KT 2559 8035
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BaxterSpecial weather statement, Mar 22, 10:17 PM EDT, 35 minutes before
Special Weather Statement National Weather Service Miami FL 1017 PM EDT Fri Mar 22 2024 FLZ063-066-069-070-230500- Glades-Hendry-Coastal Collier County-Inland Collier County- Including the cities of Muse, Ortona, Palmdale, Lakeport, Moore Haven, Brighton Seminole, Buckhead Ridge, Felda, Hendry Correctional, Clewiston, Bonita Shores, East Naples, Naples, Marco Island, Marco Island Airport, Royal Palm Hammock, North Naples, Golden Gate, North Blocks Golde, Orange Tree, Bunker Hill, Immokalee, Miles City, and Sunniland 1017 PM EDT Fri Mar 22 2024 ...Brief Gusty Winds Expected Late This Evening... As the precipitation ends from west to east over the next several hours, there will be a brief period of wind gusts of 40-50 mph across Collier, Glades, and Hendry counties. Conditions will gradually improve overnight into early Saturday morning. Fisher
Local storm report, Mar 22, 10:45 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1045 PM EDT Fri Mar 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM Flash Flood 2 SSW Palm Beach 26.68N 80.05W
03/22/2024 Palm Beach FL Law Enforcement
Law enforcement reported via social media
flash flooding on Southern Blvd near
Washington Rd. 4 cars are stalled out in
high waters.
&&
CFThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:10 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 20 min |
| Mar 22, 8:15 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Mar 22, 8:19 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Mar 22, 8:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Mar 22, 8:32 PM EDT | Special Marine Warning | MFL | 43 min | |
| Mar 22, 8:34 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 5 hr |
| Mar 22, 8:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Mar 22, 8:47 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 58 min |
| Mar 22, 8:53 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Mar 22, 8:55 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Mar 22, 8:58 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 32 min |
| Mar 22, 8:59 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Palm Beach | 46 min |
| Mar 22, 9:03 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Mar 22, 9:19 PM EDT | Special Marine Warning | MFL | 41 min | |
| Mar 22, 9:20 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Mar 22, 9:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 22, 9:29 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Mar 22, 9:33 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Mar 22, 9:45 PM EDT | Special Marine Warning | MFL | 45 min | |
| Mar 22, 9:48 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Mar 22, 9:51 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Mar 22, 9:52 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 28 min |
| Mar 22, 10:01 PM EDT | Special Marine Warning | MFL | 44 min | |
| Mar 22, 10:20 PM EDT | Flash Flood Warning | MFL | Palm Beach | 115 min |
| Mar 22, 10:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Mar 22, 10:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Mar 22, 10:35 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Mar 22, 10:49 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Mar 22, 10:49 PM EDT | Special Marine Warning | MFL | 26 min | |
| Mar 22, 11:18 PM EDT | Special Marine Warning | MFL | 42 min | |
| Mar 22, 11:22 PM EDT | Special Marine Warning | MFL | 97 min | |
| Mar 22, 11:24 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 113 min |
| Mar 22, 11:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| Mar 22, 11:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Mar 22, 11:41 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 96 min |
| Mar 22, 11:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Mar 22, 11:58 PM EDT | Special Marine Warning | MFL | 47 min | |
| Mar 23, 12:55 AM EDT | Special Marine Warning | MFL | 50 min | |
| Mar 23, 12:57 AM EDT | Special Marine Warning | MFL | 33 min | |
| Mar 23, 7:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Mar 23, 8:32 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Mar 23, 8:49 AM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Mar 23, 9:02 AM EDT | Special Marine Warning | MFL | 43 min | |
| Mar 23, 9:10 AM EDT | Special Weather Statement | MFL | Miami-Dade | 20 min |
| Mar 23, 10:53 AM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Mar 23, 11:03 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 88 min |
| Mar 23, 11:10 AM EDT | Special Weather Statement | MFL | Monroe | 20 min |
| Mar 23, 11:11 AM EDT | Special Marine Warning | MFL | 16 min | |
| Mar 23, 11:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Mar 23, 11:49 AM EDT | Special Marine Warning | MFL | 41 min | |
| Mar 23, 12:16 PM EDT | Special Marine Warning | MFL | 29 min | |
| Mar 23, 12:28 PM EDT | Special Marine Warning | MFL | 16 min | |
| Mar 23, 12:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Mar 23, 1:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Mar 23, 2:45 PM EDT | Special Marine Warning | MFL | 30 min | |
| Mar 23, 3:18 PM EDT | Special Marine Warning | MFL | 42 min | |
| Mar 23, 4:03 PM EDT | Special Marine Warning | MFL | 27 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.